# SDR DALA2024041704504

- Difficulty date: April 14, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 64,115 hours, 30,446 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Part number: UNKNOWN
- Condition: Contaminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN SWITCHING TO APU BLEED AFTER ENGINE SHUTDOWN WE SMELLED STRONG FUEL SMELL.  PERFORMED GVI OF APU COMP/T, FOUND FUEL INGESTED IN PLENUM AND WICKING OUT OF ACCESS DOORS. FOUND NO BAD FUEL LINES/LEAKS ON APU ASSY. SUSPECT BAD BAD DRAIN ASSY BELLOWS ON APU PLENUM DOOR ASSY.  DEBRIEFED CREW FUEL ODOR IN COCKPIT ONLY/APU BLEED ON. CROSSBLEED OFF. PACK BOTH ON AND BOTH ENG OFF.  PERFORMED PACK ECS BURNOUT PER TC 2100-2005. AFT BULKHEAD PANELS OF FWD CARGO PIT REQ INSTALLATION WIP BF545168. INSTALLED FWD CARGO AFT BULKHEAD PANELS WIP 724033. WORK CARDS 0550-2002, 4900-2001, & 2100-2005 ALL COMPLETED. (LP: 5846265)
